# SDR E0X2013F00000

- Difficulty date: June 15, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N726RW
- Make and model: Gulstm GIV
- Aircraft serial: 1039
- System (JASC): 2400 · Electrical Power System
- Part: Iru
- Part number: HG1075AE03
- Part serial: 050
- Condition: Failed
- Location: Nr 1
- Part time: 3,590 hours, 1,521 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT WAS ENROUTE.  CREW DETECTED AN ODOR OF SOMETHING ELECTRICAL BURNING.  ELECTED TO DIVERT THE FLIGHT WITHOUT INCIDENT.  MX DETERMINED THAT THE NR 1 IRU FAILED AND WAS THE SOURCE OF THE ODOR.  UNIT WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
